# SDR DALA2024110610691

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 95,660 hours, 17,132 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1803 -ATB- FLIGHT RETURNED TO ATL DUE TO MULTIPLE EEC, AFDS AND FMS FAULTS. / CORRECTIVE ACTION: EXTENDED AOS WITH MULTIPLE PARTS CHANGED. FOUND GDX3 IN P36 WITH PIN UNLOCKED (GND FOR K310 F/O P/S CURRENT SENSE) AND 2 WIRES BROKEN AT GDX7 (GND FOR K10437 AUX P/S CURRENT SENSE) IN P37. WIRING REPAIRED. (6393087)
